# SDR SWAA074244

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 63,935 hours, 58,784 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RIGHT AND LEFT HORIZONTAL STABILIZER CLEVIS LUG FACES CORRODED.  REPAIRED HORIZONTAL STABILIZER PER SRM.
